# SDR SWIA200718382

- Difficulty date: May 10, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 11,728 hours, 10,303 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 640 LEFT FRAME REINFORCEMENT DOUBLER IS CRACKED, DISCOVERED AT C-CHECK.  INSTALLED NEW STA640 FRAME DOUBLER PER CRJ SRM 51-42-06/51-42-21.
